MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY EVERLAST SZ 4+ 7MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY EVERLAST SZ 4+ 7MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33685407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neuropathy (1983); Loss of Range of Motion (2032); Numbness (2415); Swelling/ Edema (4577)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "adaptis subject (b)(6) patient presented to clinic on (b)(6) 2022 (5 weeks and 5 days s/p left tar procedure), c/o plantar numbness and difficulty with toe flexion.Upon exam, the surgeon confirmed superficial and peroneal nerves are intact.Sural nerve is intact.The surgeon ordered an emg; on (b)(6) 2022 emg report/clinical impression: patient has compressive neuropathy at left tarsal tunnel and fibular head, due to postop swelling, casting, and the boot.F/u pending.Update 07 mar 2023: patient continues to have tibial nerve irritation.The surgeon does not believe this event is due to a traumatic tibial nerve laceration during tar procedure, but residual irritation from the nerve block or swelling.".
 
Event or Problem Description
As reported: "adaptis subject (b)(6) patient presented to clinic on (b)(6) 2022 (5 weeks and 5 days s/p left tar procedure), c/o plantar numbness and difficulty with toe flexion.Upon exam, the surgeon confirmed superficial and peroneal nerves are intact.Sural nerve is intact.The surgeon ordered an emg; (b)(6) 2022 emg report/clinical impression: patient has compressive neuropathy at left tarsal tunnel and fibular head, due to postop swelling, casting, and the boot.F/u pending.Update (b)(6) 2023: patient continues to have tibial nerve irritation.The surgeon does not believe this event is due to a traumatic tibial nerve laceration during tar procedure, but residual irritation from the nerve block or swelling.".
 
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
INFINITY EVERLAST SZ 4+ 7MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20307754
Report Number3010667733-2024-00644
Device Sequence Number7792171
Product Code HSN
UDI-Device Identifier00889797074636
UDI-Public00889797074636
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33685407
Device Lot Number1707220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale
Patient Weight73 KG